# SDR EKGA2022121200510

- Difficulty date: November 21, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N617AF
- Make and model: Honda HA-420
- Aircraft serial: 122
- Aircraft time: 639 hours, 386 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Vent
- Condition: Mechanic Error
- Location: Lt Nacelle
- Part time: 65 hours, 36 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED LEAK CAS MESSAGE DURING CLIMB OUT AT 21,000 FT. PILOT DEVIATED TO KBRO WITH NO INCIDENT. DISCOVERED L ENGINE VENTILATION SLOTS WERE FOUND SEALED OVER. REMOVED EXCESS SEALANT FROM SLOTS PER HONDA TECH SUPPORT. GROUND IDLE AND POWER RUNS SUCCESSFUL. AIRCRAFT RETURNED TO KPHX WITH NO FURTHER ISSUE.
